Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 30, 2014, 03:43:55 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 632348
  • Total Topics: 47886
  • Online Today: 227
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 1
Guests: 174
Total: 175

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Truvada/Reyataz/Norvir and Ecstasy  (Read 2193 times)

0 Members and 1 Guest are viewing this topic.

Offline funone

  • Member
  • Posts: 20
  • One Day at a Time
Truvada/Reyataz/Norvir and Ecstasy
« on: April 27, 2009, 09:54:41 AM »
I'd like to know what people think about taking ecstasy while on HAART.  I've read as much as I could about the subject and now just wanna get some opinions and hear about experiences.  Bad? Good?   

Offline newt

  • Member
  • Posts: 3,877
  • the one and original newt
Re: Truvada/Reyataz/Norvir and Ecstasy
« Reply #1 on: April 27, 2009, 04:29:02 PM »
Setting aside the benefits/disbenefit analysis of exstacy per se, Norvir reduces excretion of MDMA so using less is recommended.

- matt
"The object is to be a well patient, not a good patient"

Offline funone

  • Member
  • Posts: 20
  • One Day at a Time
Re: Truvada/Reyataz/Norvir and Ecstasy
« Reply #2 on: April 28, 2009, 06:39:41 AM »
thanks matt,
had it offered to me recently and wanted to educate myself about it.
much appreciated
 

Offline BassMan

  • Member
  • Posts: 77
  • Gran Canaria 2006
Re: Truvada/Reyataz/Norvir and Ecstasy
« Reply #3 on: April 28, 2009, 02:18:53 PM »
There was a thread running about this a few months back. It might interest you to read it here http://forums.poz.com/index.php?topic=24075.0.

The original poster was on Kaletra, but as it's the Norvir component that interacts with E, I think it's still relevant for you.

Carl
Manchester (UK)
Diagnosed December 2002
CD4 810 VL 750,000

Started meds October 2004
CD4 405 VL >100,000

Latest Results: October 2009
CD4 888 38%, VL undetectable
on fosamprenavir/ritonavir & Truvada

VL undetectable since November 2005

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.